MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 36MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 36MM; RING, ANNULOPLASTY
Model Number 680R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that this annuloplasty ring was implanted and explanted during the same procedure as the physician was unhappy with the way the attempted repair looked.The device was replaced with a bioprosthetic valve.No other adverse patient effects were reported.

Brand Name
RING PROFILE 3D 36MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6935901
Report Number2025587-2017-01798
Device Sequence Number19183871
Product Code KRH
UDI-Device Identifier00613994759207
UDI-Public00613994759207
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number680R
Device Catalogue Number680R36
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight78